# SDR SWIA200616636

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 11,887 hours, 10,499 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 846
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,587 hours, 4,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, REPEATEDLY RECEIVED STAB CH1 INOP, STATUS MSG.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
